Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalizations of the Neumann system


Author: R. J. Schilling
Journal: Bull. Amer. Math. Soc. 14 (1986), 287-291
MSC (1985): Primary 58F07, 58F19, 14H40
DOI: https://doi.org/10.1090/S0273-0979-1986-15444-3
MathSciNet review: 828828
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Adler and P. van Moerbeke, Completely integrable systems, Euclidean Lie algebras, and curves, Adv. in Math. 38 (1980), 267-317; Linearization of Hamiltonian systems, Jacobi varieties and representation theory, Adv. in Math. 38 (1980), 318-379. MR 597729
  • 2. I. M. Cherednik, Differential equations for the Baker Akhiezer functions of algebraic curves, Funktsional Anal. i Prilozhen. 12 (1978), 45-54. MR 509383
  • 3. H. Flaschka, Relations between infinite and finite dimensional isospectral equations, Proc. of Rims. Symposium, Kyoto, Japan (1981).
  • 4. H. Flaschka, Toward an algebro-geometrical interpretation of the Neumann system, Tôhoku Math. J. 36 (1984), 407-426. MR 756025
  • 5. I. M. Krichever, Integration of nonlinear equations by methods of algebraic geometry, Funktsional Anal. i Prilozhen 11 (1977), 15-31. MR 494262
  • 6. H. P. McKean, Boussinesq's equation on the circle, Comm. Pure Appl. Math. 34 (1981), 599-692. MR 622617
  • 7. J. Moser, Geometry of quadrics and spectral theory, Proc. Chern Symposium (1981), 147-188. MR 609560
  • 8. R. Schilling, Baker functions for compact Riemann surfaces, Proc. Amer. Math. Soc. (to appear). MR 861773
  • 9. C. Tomei, The Boussinesq equation, Ph.D. Thesis, Courant Institute, 1982.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58F07, 58F19, 14H40

Retrieve articles in all journals with MSC (1985): 58F07, 58F19, 14H40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15444-3

American Mathematical Society